# SDR USAASB03086

- Difficulty date: June 18, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 3 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SAV - FLT 486 - DURING CLIMBOUT FROM SAV TO CLT, THE A HYD SYS LOW OIL PRESSURE LIGHT ILLUM.  FLT CREW NOTED A LOSS OF A HYD SYS QUANTITY.  ELEC HYD PUMPS AND NR 1 ENG DRIVEN HYD PUMP WERE SHUTOFF 40 SECONDS AFTER FIRST INDICATION OF SYS LOSS.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  FLT LANDED WITHOUT INCIDENT.  MX FOUND THE NR 3 FLIGHT SPOILER ACTUATOR LEAKING.  REPLACED O-RING ON FILTER CHECK VALVE CAP ON ACTUATOR PER MM 27-61-00.  R&R NR 1 ENG DRIVEN HYD PUMP (P/N 65075-06) PER MM 29-15-00 DUE TO LOW PRESSURE LIGHT ON AND METAL CONTAMINATION FOUND IN CASE DRAIN FILTER.  FLUSHED CASE DRAIN FILTER LINE PER MM 29-15-17.  SERVICED HYDRAULIC SYSTEM TO FULL.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
